Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 22, I was on the pill for 4 years after having my son.

4 weeks ago, 5 pills into a pack I started to experience light white, creamy vaginal discharge. After 2 days, it started to increase into a much heavier amount. Enough for me to have to begin wearing a pad. I thought it was a yeast infection (since I used to have yeast infections as a child), however 6 days later this vaginal discharge was replaced by light vaginal bleeding. (I nearly fainted right there in the bathroom! I'm such a wuss). Perhaps breakthrough bleeding? Spotting?

I panicked after this continued for 4 days and I immediately STOPPED the pill. I got my "period" that comes after stopping pills.

Everything seemed to be going back to normal. However, 2 days after my "period" I started to notice vaginal discharge again. There was very very light spotting for a day, but now it is just the discharge. It is semi transparent and kinda yellowish. It's not foul smelling. There is mild vaginal discomfort/itching (but only after my panties become wet).

It is not that heavy in amount...only spots of discharge appear on my panties, but it is noticeable when I wipe after using the restroom. I am afraid, but I am in another country right now studying, where my gyne is not present.

Another thing is this started one week after I began taking multivitamins and a 500mg dose of vitamin C daily. Also, I wash frequently with "feminine wash" that contains lactic acid, which is supposed to PREVENT itching and infections...but do you think overwashing could worsen this?

My mother, who is a nurse said that the bleeding was probably caused because I was "starting a new cycle" or my body was "adjusting". Is that possible while taking the pill?

And I'm wondering if this vaginal discharge is a CONTINUATION of the previous episode I had last week. OR is it a side effect from stopping the pill so abruptly?? I am also suffering from some mild nausea and acne break outs.

I know this is long...but I'm in panic mode. And I've been sharing all my worries with my poor husband (who has no idea what to say in regards to the female anatomy) and I led him to tears with worry.

Please, do you think there is something wrong with me? Infection? Something wrong with my cervix (my biggest fear)...? Or some sort of hormonal side effect thing. I have experienced some heavy discharge before...but I don't remember it being quite like this.

THANK YOU.

Loading...

Hi I have never posted before but I am worried as I have been on the same pill for 6 years or more. Once or twice I had spotting between periods but it was due to missing my pill or taking it late. This time however, I finished taking my pill on Wednesday night and don't normally have my period until Sunday night/Monday morning, come Thursday evening i had stomach pains and the general period feeling, I then had spotting Friday morning. It was dark in colour and then changed to light pink. I have had this on and off all day and have stomach pains and I feel sick and tired. I was diagnosed with endemetriosis when I was 18 (7 years ago) could this be causing me problems now? or is it just that I'm having an early period?
Reply

Loading...

Hi am 21 recently I jst had inching vagina,2dae I woke up 2 bath afta dat I experience sum pains in my vagina thn I took a mirrow 2 cheak wats wrng.Then I found discharge formed in side my vagina as if I ddnt bath @al m rlly worried pls help.
Reply

Loading...